Plausibility of Periodontal Disease Estimates from NHANES III
Article first published online: 1 MAY 2007
Journal of Public Health Dentistry
Volume 59, Issue 2, pages 67–72, June 1999
How to Cite
Slade, G. D. and Beck, J. D. (1999), Plausibility of Periodontal Disease Estimates from NHANES III. Journal of Public Health Dentistry, 59: 67–72. doi: 10.1111/j.1752-7325.1999.tb03237.x
- Issue published online: 1 MAY 2007
- Article first published online: 1 MAY 2007
- Manuscript received: 3/12/98; returned to authors for revision: 5/6/98; accepted for publication: 10/29/98.
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!